# SDR AC2A0000297

- Difficulty date: December 7, 2001
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Engine: Allsn 250C*
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 065001620200
- Condition: Failed
- Location: Main Rotor
- Part time: 1 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YAW SERVO, WHEN FD IS COUPLED IN HDG AND ALT THE AIRCRAFT GOES INTO A CLIMBING RIGHT TURN WITH FULL LEFT PEDAL APPLIED.  REPLACED WITH NEW YAW SERVO.
